# SDR 07FDEA02213

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15061464
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 29L/KEEL BEAM CHORD CORRODED BETWEEN STA 950D - 950E REMOVED CORROSION, FABRICATED REPAIR STRAP, SPOT FACED KEEL BEAM AROUND   FASTENER HOLES.  FABRICATED FILLER WASHER AND INSTALLED REPAIR PARTS.  REF FED EX STANDARD REWORK DRAWING, LT AND RT KEEL BEAM FLANGE CORROSION,  DWG NR SR27-53-023.
